# SDR QXEA200700376

- Difficulty date: March 15, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 21,883 hours, 31,703 cycles
- Engine: Pwa PW123D
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 990212
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 303 hours, 439 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2092 AUTOFEATHER ARMED LIGHT DID NOT ILLUMINATE UNTIL ABOUT 80 PERCENT TORQUE ON TAKEOFF ROLL.  AFTER ARMING LIGHT EXTINGUISHED AT APPROXIMATELY 80 KTS, MAINTENANCE REPLACED NR 2 ENGINE PCU. GROUND RUNS AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
